# SDR SWAA2021050468676

- Difficulty date: April 14, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL INTERNAL RIB IS CRACKED AT STAB STA 120.30 VERTICAL RIB #3. THE CRACK WAS VERIFIED HFEC. / REPAIRED RIGHT HORIZONTAL STAB. INTERNAL RIB AT STAB STA 120.30 VERTICAL RIB #3 PER SRM 55-10-09-2R-4
